(1, 1) L-space knots

Published

Journal Article

© The Authors 2018. We characterize the knots in the 3-sphere and lens spaces that admit non-trivial L-space surgeries. As a corollary, 1-bridge braids in these manifolds admit non-trivial L-space surgeries. We also recover a characterization of the Berge manifold among 1-bridge braid exteriors.

Full Text

Duke Authors

Cited Authors

  • Greene, JE; Lewallen, S; Vafaee, F

Published Date

  • May 1, 2018

Published In

Volume / Issue

  • 154 / 5

Start / End Page

  • 918 - 933

International Standard Serial Number (ISSN)

  • 0010-437X

Digital Object Identifier (DOI)

  • 10.1112/S0010437X17007989

Citation Source

  • Scopus